# SDR USAA2011090600002

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 69,224 hours, 31,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING ROW 9 A/C RIGHT UNSECURED/LOOSE.  MAINTENANCE RE-SECURED EMERGENCY LIGHT AT ROW 9 RIGHT.
